Has anyone taking tikosyn (dofetilide) had hallucination?

Tikosyn (dofetilide) side effects. Headache is a potential side effect. I have not seen hallucinations as a reported side effect or in my patients. Contact your doctor and see if a trial off the medication is a potential option and if it resolves your symptoms. If restarting the medication the symptoms reappear then it is definitely the tikosyn (dofetilide). You will need to be monitored for arrhythmias. Do not stop tikosyn (dofetilide) on your own.
Tikosyn (dofetilide) Is medicine used for irregular heart beats. No hallucinations are reported in the literature. Can not rule out possibility if you are taking other medications along with tikosyn (dofetilide) that could interacts adversely. Talk to your md to explore.

Related Questions

Has anyone taking tikosyn (dofetilide) had hallucination?

Tikosyn (dofetilide) Is medicine used for irregular heart beats. No hallucinations are reported in the literature. Can not rule out possibility if you are taking other medications along with tikosyn (dofetilide) that could interacts adversely. Talk to your md to explore. Read more...